MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C3001, SCOPE WARMER BOTTLE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C3001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
Facility; [user facility].Procedure performed: ni.Event description: client used this device for over three years.The bottle mouth has become irregularity.Customer understand that will reduce the bottle heat preservation function.But it was almost impossible that warmer bottle loses the function totally.The water in this bottle only keeps warm in a short time recently.Product is available for return.Additional information received on 25jul2022 via email from [name], [facility] purchasing representative.Image of bottle mouth attached.Patient status: before use - na.Type of intervention: ni.
 
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Facility; [user facility] procedure performed: ni.Event description: client used this device for over three years.The bottle mouth has become irregularity.Customer understand that will reduce the bottle heat preservation function.But it was almost impossible that warmer bottle loses the function totally.The water in this bottle only keeps warm in a short time recently.Product is available for return.Additional information received on 25jul2022 via email from [name], [facility] purchasing representative.Image of bottle mouth attached.Patient status: before use - na.Type of intervention: ni.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a broken scope warmer bottle.The weld line connecting both walls was broken.Multiple dents were observed on the top, bottom and outside of the bottle.Based on the condition of the returned unit, it is likely that reported event was caused by improper handling of the unit after it was shipped from applied medical.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable as a broken bottle weld is likely to cause or contribute to death or serious injury.

Brand Name
C3001, SCOPE WARMER BOTTLE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key15495002
Report Number2027111-2022-00742
Device Sequence Number14695435
Product Code GCJ
UDI-Device Identifier00607915116798
UDI-Public(01)00607915116798(11)180316(30)01(10)1320566
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K931895
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC3001
Device Catalogue Number100260501
Device Lot Number1320566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/27/2022
Supplement Report FDA Received Date10/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown